SciELO - Scientific Electronic Library Online

 
vol.50 número1Approximation degree for generalized integral operatorsExponential families of minimally non-coordinated graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión impresa ISSN 0041-6932

Resumen

SHPARLINSKI, Igor E.. Exponents of Modular Reductions of Families of Elliptic Curves. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 69-74. ISSN 0041-6932.

For some natural families of elliptic curves we show that "on average" the exponent of the point group of their reductions modulo a prime grows as .

Palabras llave : elliptic curves; group exponent; Farey fractions.

        · texto en Inglés     · pdf en Inglés